# SDR DL72W992494

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Engine: Pwa JT8D15
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Condition: Failed
- Location: Cockpit
- Component: 8TJ88GAP4
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLIGHT ABORTED TAKEOFF DUE TO 115 VOLT AC.  FUEL FLOW CIRCUIT BREAKER POPPED DURING TAKEOFF ROLL.  REPLACED FUEL FLOW POWER SUPPLY, PRECAUTIONARY.  CHECKED OK ON ENGINE RUN.
